whatwhat09 (whatwhat09) wrote in vaginapagina,
whatwhat09
whatwhat09
vaginapagina

Vaginal infection - Tindamax

I had been experiencing some off colored discharge and a fishy odor, so I called my gyn and was diagnosed over the phone with a bacterial infection.  I was prescribed Tindamax an antibiotic for treatment that I am supposed to take 2x daily for 5 days.  I now have a few questions about it.

1. Should my partner be treated for anything, since he has been having sex with me and all? He has reported zero problems but I'd rather not have him pass this back and forth to me.  I've read that this sort of infection can happen with a new partner, which he is.  If he stays in the picture for a while, will he still keep giving me an infection?

2. I asked the nurse I was talking to on the phone if this antibiotic will affect my oral birth control.  She said no, but on the package it says that it may reduce effectiveness of oral contraceptives.  Should I use backup protection, and for how long? The entire month? (just started a new pack of ortho tri cyclen lo yesterday)

3. I would also like to avoid getting a yeast infection from this antibiotic.  The website says it has a low risk for causing yeast infections, but I still would like to avoid getting one at all costs.  I have acidophilous pills I can take, just how often should I take them?  If I eat yogurt, does it matter what kind of yogurt I get?

4. Has anyone ever taken this antibiotic before? Any success?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments